Lung India


Year
: 1988  |  Volume : 6  |  Issue : 4  |  Page : 181--182

Reaction To Multiple Antituberculous Drugs And Its Management - A Case Report


K. K Satish Chandra1, A Sathya Prasad2, C. E Prasad3, K. J. R Murthy4, T Srinivasulu5 
1 
2 
3 
4 
5 

Correspondence Address:
K. K Satish Chandra


A patient developed reaction to isoniazid, thiacetazone, para amino salicylate, pyrazinamide, cycloserine and streptomycin. Offending drugs were identified by challenge doses. Initial three-months steroid cover was required. The patient was successfully treated with a combination of rifampicin and ethambutol.


How to cite this article:
Satish Chandra K, Sathya Prasad A, Prasad C, Murthy K, Srinivasulu T. Reaction To Multiple Antituberculous Drugs And Its Management - A Case Report.Lung India 1988;6:181-182


How to cite this URL:
Satish Chandra K, Sathya Prasad A, Prasad C, Murthy K, Srinivasulu T. Reaction To Multiple Antituberculous Drugs And Its Management - A Case Report. Lung India [serial online] 1988 [cited 2020 Nov 28 ];6:181-182
Available from: https://www.lungindia.com/article.asp?issn=0970-2113;year=1988;volume=6;issue=4;spage=181;epage=182;aulast=Satish;type=0